Paracetamol Tablets BP 500mg
Paracetamol Tablets BP 650mg
Paracetamol Tablets BP 1000mg
Package Leaflet: Information for the user
Read this leaflet carefully because it contains important information for you.
This Paracetamol is available without a prescription, for you to treat a mild illness without a doctor’s help. Nevertheless, you still need to use your Paracetamol carefully to get the best results. Keep this leaflet. You may need to read it again. Ask your pharmacist if you need more information or advice. You must see a doctor if your symptoms worsen or do not improve.
If any of the side effects get serious, or if you notice any side effect not listed in this leaflet, please tell your doctor or pharmacist.
In this leaflet:
1. What your Paracetamol is and what it is used for
2. Before you take your Paracetamol
3. How to take your Paracetamol
4. Possible side effects
5. How to store Paracetamol
6. Further information
1. What your Paracetamol is and what it is used for
Each tablet contains 500 mg of Paracetamol.
Paracetamol works by relieving pain and reducing high temperature and fever. Your Paracetamol is for effective relief from mild to moderate pain including headache, migraine, sharp nerve pain (neuralgia), toothache, sore throat, period pains, aches and pain, symptomatic relief of rheumatic aches and pains, influenza symptoms, feverishness, and feverish colds.
2. Before you take your Paracetamol
Please read the following information. Do not give to children under 6 years.
Do not take if you:
- are taking any other products that contain paracetamol
- are allergic to paracetamol or any of the other ingredients
Take special care and talk to a pharmacist or your doctor before taking this Paracetamol if you are:
- suffering from liver or kidney disease (including alcoholic liver disease) or G-6-PD deficiency (a hereditary condition leading to low red blood cell counts).
Taking other Paracetamols
Do not use this Paracetamol if you are taking Paracetamols that reduce the clotting of the blood (e.g. warfarin).
Talk to your doctor or a pharmacist if you are taking some antibiotics (chloramphenicol), anti-sickness treatments (metoclopramide, domperidone), some treatments for diarrhoea caused by gall bladder disease, or lipid-lowering drugs (cholestyramine).
3. How to take your Paracetamol
For oral administration and short term use only
Dosage: Adults, the elderly and young persons aged 16 or over:
The minimum effective dose should be used for the shortest time necessary to relieve symptoms. Take 2 tablets up to 4 times a day, as required. The tablets should be taken with water. Take only as much as you need to relieve your symptoms and leave at least 4 hours between each dose.
Do not take more than 8 tablets in 24 hours.
For children 6 to 9 years of age:
Give ? a tablet with a drink of water, every 4 hours as required.
For children 10 to 11 years of age:
Give 1 tablet with a drink of water, every 4 hours as required.
For adolescents 12 to 15 years of age:
Give 1 to 1 ? a tablet with a drink of water, every 4 hours as required.
For all children’s dosing, give only as much as you need to relieve symptoms and leave at least 4 hours between each dose.
Do not give more than 4 doses in 24 hours
How to take your Paracetamol (continued)
Do not take with any other paracetamol-containing products.
Do not give to children under 6 years of age.
Do not exceed the stated dose.
If you take more tablets than you should:
Talk to a doctor at once if you take too much of this Paracetamol, even if you feel well.
This is because too much paracetamol can cause delayed, serious liver damage.
Bring any remaining Paracetamol with you to show the doctor.
4. Possible Side effects:
If you experience any of the following serious effects STOP taking this Paracetamol immediately and contact your doctor or pharmacist:
- Severe allergic reactions: difficulty breathing, skin rash, swollen facial features or a runny nose.
- Very rare cases of serious skin reactions have been reported. Symptoms could include skin reddening, blisters or rash.
Other possible side effects
If any of the following side effects get serious, or if you notice any side effect not listed in this leaflet, please tell your doctor or pharmacist:
- Occasionally the blood does not clot well, which may result in easy bruising or bleeding.
- Rarely, a severe reduction in the number of white blood cells, which makes infections
more likely.
? Other rare side effects like shortness of breath.
Reporting of side effects
If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet.
5. How to store your Paracetamol
- Do not use this Paracetamol after the expiry date shown on the end of the carton.
- Do not store above 25?C.
- Keep out of sight and reach of children
6. Further Information
What does this Paracetamol contain
Each uncoated tablet contains:
Paracetamol BP 500mg
Excipients
q.s.
Each tablet also contains croscarmellose sodium, povidone, pregelatinized maize starch, stearic acid, hydroxypropyl methylcellulose, and polyethene glycol.
7. Manufactured In India By:
TAJ LIFE SCIENCES PVT. LTD.
Unit No. 214, Old Bake House,
Bake House Lane, Fort,
Mumbai-400001
at: Ahmedabad- Gujarat, INDIA.
Ho.NO.+91 8448 444 095
Toll Free Phone: (1800-222-434 / 1800-222-825)